MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3748/wjg.v23.i33.6187

Медицинская библиотека · World journal of gastroenterology · 2017

Arterioportal shunt incidental to treatment with oxaliplatin that mimics recurrent gastric cancer.

Kim Hong-Beum, Park Sang-Gon

Клинический случайСтатьяПеревод в очереди

Аннотация

Arterioportal shunt (APS) is an organic communication between the hepatic arterial system and the portal venous system. The APS is one of the major causes of transient hepatic attenuation differences on dynamic computed tomography (CT) or magnetic resonance imaging (MRI). This condition is usually associated with trauma, liver cirrhosis, and malignancies of the liver. However, there has been no report about oxaliplatin-induced APS. A 41-year-old male was diagnosed with Stage IIIB gastric cancer. The patient initially underwent neoadjuvant chemotherapy with capecitabine and oxaliplatin After 3 cycles of therapy, the mass had markedly decreased, and a total gastrectomy with splenectomy was performed. Since the malignancy was locally invasive, the patient was continued on the same regimen of the adjuvant chemotherapy. After 3 more cycles, a computed tomography revealed a 1 cm sized arterial-enhancing nodule in the right lobe of the liver. An MRI revealed an arterial enhancing lesion, and a positron emission tomography CT scan showed a hypermetabolic lesion in the same portion of the liver. We tried to perform a liver biopsy; however, an ultrasonography could not detect any mass. A presumptive diagnosis of an APS due to a recurred cancer was made. We found a similar but slightly different case report of an oxaliplatin-induced liver injury, mimicking a metastatic tumor on an MRI. Based on a prior report, the patient was continued on treatment with adjuvant chemotherapy following discontinuation of oxaliplatin. After 2 cycles, the arterial enhancing liver mass resolved, supporting the final diagnosis of an APS, related to oxaliplatin-induced sinusoidal injury. The patient has not experienced any a relapse after two years of additional follow up recurrent gastric cancer upon interpretation of multiple imaging modalities.

Для цитирования: Kim Hong-Beum, Park Sang-Gon. Arterioportal shunt incidental to treatment with oxaliplatin that mimics recurrent gastric cancer.. World journal of gastroenterology. 2017. DOI: 10.3748/wjg.v23.i33.6187.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.